| Model Number |
139005 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the width was not consistent throughout the tiger tail catheter and the wire got stuck and the staff had to cut the catheter to remove it.There was no patient harm, and the physician feels this was not the first time he has had this occur.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the width was not consistent throughout the tiger tail catheter and the wire got stuck, and the staff had to cut the catheter to remove it.There was no patient harm, and the physician feels this was not the first time he has had this occur.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation and further investigation was not conclusive.As the specific cause for this event cannot be determined, a potential cause for this event could be, "incorrect mfg.Methods used tip not manufactured to specifications".The device was used for treatment purposes.It is unknown if the device had met all relevant specifications or resulted in the reported event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A label/pack review is not required as a review of the label could not have prevented the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.